# SDR UALA2009100103084

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,227 hours, 8,977 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Shield
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENG CHECK FOUND NR 3 BEARING HEAT SHIELD WEDGED BETWEEN THE OIL TANK AND THE MAIN OIL LINE.  THE HEAT SHIELD HAS WORN 2 GROOVES IN THE OIL LINE.  THE DAMAGE TO THE LINE IS AT LEAST .030.  REPLACED NR 2 ENG OIL SCAVENGE LINE.  OP CHECKED OKAY ON ENG RUN, NO LEAKS, NO FAULTS.  LINE & PARTS ROUTED TO SFOEP.  NR 2 ENG NR 3 BEARING LINE HEAT SHIELD WAS ALSO REPLACED & SECURED.
